# SDR COMA9810134

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Stick Shaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL AURAL WARNING WILL NOT SILENCE.  REPAIRED BROKEN WIRE AT CONNECTOR PO194 COPILOTS STICK SHAKER.
